Victor Larsen
Victor Larsen
Verified email at kennesaw.edu
Title
Cited by
Cited by
Year
Linear preservers and representations with a 1-dimensional ring of invariants
H Bermudez, S Garibaldi, V Larsen
Transactions of the American Mathematical Society 366 (9), 4755-4780, 2014
152014
The game chromatic number of trees and forests
C Dunn, V Larsen, K Lindke, T Retter, D Toci
arXiv preprint arXiv:1410.5223, 2014
82014
Color-blind index in graphs of very low degree
J Diemunsch, N Graber, L Kramer, V Larsen, LM Nelsen, LL Nelsen, ...
Discrete Applied Mathematics 225, 122-129, 2017
22017
Antimagic Labelings of Weighted and Oriented Graphs
Z Berikkyzy, A Brandt, S Jahanbekam, V Larsen, D Rorabaugh
arXiv preprint arXiv:1510.05070, 2015
12015
Forbidden subgraphs for chorded pancyclicity
M Cream, RJ Gould, V Larsen
Discrete Mathematics 340 (12), 2878-2888, 2017
2017
The game chromatic number of trees and forests
D Toci, T Retter, K Lindke, V Larsen, C Dunn
Discrete Mathematics & Theoretical Computer Science 17, 2015
2015
The system can't perform the operation now. Try again later.
Articles 1–6